# SDR SWAA2021122750139

- Difficulty date: December 3, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stiffener
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON STIFFENER AT MID PASSENGER CABIN BS708 LBL62; LBL65 WL203. ; / [01] REMOVED CORROSION ON DIFFERENTS AREAS OF STIFFENER AT MID PASSENGER CABIN PER REF SRM 51-10-01 L=.8 W=.2 ;L=.6 W=.2 AND L=.250 W=.2; [02] VERIFIED CORRECTIVE ACTION 1; [03] ADDED ENTRY 1 :REF SRM 51-10-02; [04] REQUIRE NDI INSPECTION FOR CRACK FREE CONDITION AND REMAINING THICKNESS ON BLENDED AREAS.; [05] ACCOMPLISHED UT INSPECTION IAW NDTM D6-37239 PART 4 51-00-00 PROC 2; LOWEST THICKNESS IS .069 SEE GRID. TOOL I.D E650 ATS2031  ACCOMPLISHED HFEC IAW NDTM D6-37239 PART 6 51-00-00 PROC 23. NO CRACKS FOUND. TOOL I.D. N600 ATS1465; [06] CORRODED STIFFENER AT MID PASSENGER CABIN BS 708 LBL62; LBL65 WL203 WAS REPAIRED IAW EA 21-153-03677; [07] VERIFIED CORRECTIVE ACTION ENTRY 6. CARD COMPLETE.; [08] CORRECTED MEASUREMENTS
